Hi Amy and happy hump day.
I've started my 300 milligrams of Wellbutrin this morning. The bottle contains a big red sticker that says "May cause drowsiness." So far, so good though. Right now, I'm having a severe case of dry mouth. That's okay though, right? It is just an excuse to drink more water.
Anyway, the reason I am writing this morning is to find out from you how the Wellbutrin has helped you. Did you stop smoking right away when you started taking it? Or, did you wait a few weeks like my doctor has suggested I do? Also, how did it help you? Did it curb your cravings for a cigarette? Did it help with irritability, etc.? Did you change your daily routine in any way to help you?
Right now, I'm starting to prepare myself for my quit date. I've been reading alot on www.whyquit.com
, trying to quit smoking in my house, and want to get back on Atkins induction and lose more weight before I quit (I have this fear of gaining and gaining and gaining....because I've been heavy in the past and because my mom's side of the family is obese and most of them have diabetes....I'm a sure candidate for both!) But, the Wellbutrin has been curbing my appetite so, right now, that is a good thing. What worries me is the side effect of anorexia. Scary situation, I think.
Any info. from you re: your experience with the Wellbutrin would be great! I just want to know what I have to look forward to.